Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 47, NWS Springfield, MO

April 15, 2011Douglas County, Howell County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 15, 2011, 2:18 AM CDT for Douglas County, Howell County, Ozark County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2011, 2:18 AM CDT (07:18 UTC)
Expired
Apr 15, 2011, 3:15 AM CDT
In force
57 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Douglas County, MO, Howell County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 113 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 9:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2194 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WUUS53 KSGF 150718
SVRSGF
MOC067-091-153-150815-
/O.NEW.KSGF.SV.W.0047.110415T0718Z-110415T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
218 AM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 315 AM CDT.

* AT 215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
  WASOLA TO 4 MILES SOUTH OF BRIXEY TO 11 MILES SOUTH OF UDALL...
  MOVING NORTHEAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...BRUSHYKNOB...
  CAULFIELD...DORA...DRURY...GAINESVILLE...GENTRYVILLE...
  HARDENVILLE...MOUNTAIN VIEW...NOBLE...PEACE VALLEY...POMONA...
  POTTERSVILLE...ROCKBRIDGE...SILOAM SPRINGS...SYCAMORE...TECUMSEH...
  UDALL...VANZANT...WASOLA...WEST PLAINS...WHITE CHURCH...WILLHOIT...
  WILLOW SPRINGS AND ZANONI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
SOUTHWEST MISSOURI.

&&

LAT...LON 3680 9265 3707 9248 3705 9167 3687 9167
      3649 9213 3649 9255
TIME...MOT...LOC 0718Z 220DEG 42KT 3688 9255 3671 9239
          3640 9224
WIND...HAIL 60MPH <.50IN

$$

FOSTER
3 follow-up statements
457 
WWUS53 KSGF 150739
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
239 AM CDT FRI APR 15 2011

MOC067-091-153-150815-
/O.CON.KSGF.SV.W.0047.000000T0000Z-110415T0815Z/
DOUGLAS MO-HOWELL MO-OZARK MO-
239 AM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR EASTERN OZARK...NORTHWESTERN HOWELL AND EASTERN DOUGLAS
COUNTIES...

AT 237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUSHYKNOB 
TO 4 MILES EAST OF ROCKBRIDGE TO BAKERSFIELD...MOVING NORTHEAST AT 45
MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS 
OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...BRUSHYKNOB...
CAULFIELD...DORA...DRURY...GAINESVILLE...GENTRYVILLE...HARDENVILLE...
MOUNTAIN VIEW...NOBLE...PEACE VALLEY...POMONA...POTTERSVILLE...
ROCKBRIDGE...SILOAM SPRINGS...SYCAMORE...TECUMSEH...UDALL...
VANZANT...WASOLA...WEST PLAINS...WHITE CHURCH...WILLHOIT...WILLOW
SPRINGS AND ZANONI.

LAT...LON 3684 9262 3707 9248 3705 9167 3687 9167
      3649 9213 3649 9242
TIME...MOT...LOC 0739Z 219DEG 30KT 3698 9248 3681 9232
          3652 9213
WIND...HAIL 60MPH <.50IN

$$

FOSTER
495 
WWUS53 KSGF 150804
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 AM CDT FRI APR 15 2011

MOC153-150814-
/O.CAN.KSGF.SV.W.0047.000000T0000Z-110415T0815Z/
OZARK MO-
304 AM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OZARK COUNTY IS
CANCELLED...

LAT...LON 3658 9203 3672 9212 3679 9211 3680 9217
      3705 9239 3706 9239 3705 9167 3687 9167
TIME...MOT...LOC 0804Z 219DEG 30KT 3714 9232 3697 9216
          3671 9200

$$

MOC067-091-150815-
/O.CON.KSGF.SV.W.0047.000000T0000Z-110415T0815Z/
DOUGLAS MO-HOWELL MO-
304 AM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHWESTERN HOWELL AND EASTERN DOUGLAS COUNTIES...

AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
NORTH OF VANZANT TO 7 MILES EAST OF VANZANT TO POTTERSVILLE...MOVING
NORTHEAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE MOUNTAIN VIEW...WEST PLAINS AND WILLOW
SPRINGS.

LAT...LON 3658 9203 3672 9212 3679 9211 3680 9217
      3705 9239 3706 9239 3705 9167 3687 9167
TIME...MOT...LOC 0804Z 219DEG 30KT 3714 9232 3697 9216
          3671 9200
WIND...HAIL 60MPH <.50IN

$$

FOSTER
396 
WWUS53 KSGF 150821
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 AM CDT FRI APR 15 2011

MOC067-091-150830-
/O.EXP.KSGF.SV.W.0047.000000T0000Z-110415T0815Z/
DOUGLAS MO-HOWELL MO-
321 AM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOWELL AND
EASTERN DOUGLAS COUNTIES HAS EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3658 9203 3672 9212 3679 9211 3680 9217
      3705 9239 3706 9239 3705 9167 3687 9167
TIME...MOT...LOC 0804Z 219DEG 30KT 3714 9232 3697 9216
          3671 9200

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 12:56 AM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 15, 12:56 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 AM CDT FRI APR 15 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

WELL...

CONVECTION HAS REALLY STRUGGLED OVER THE LAST FEW HOURS
ACROSS THE AREA...AS BETTER INSTABILITY/THETA-E REMAIN SOUTH OF
THE AREA. AS TIME GOES ON...ITS LOOKING INCREASINGLY LIKELY THAT
COMBINATION OF PERSISTENT SE SURFACE FLOW AND EFFECTS OF MCS/QLCS
IN CENTRAL ARKANSAS WILL PRECLUDE THETA-E ADVECTION TO THE DEGREE
INITIALLY ANTICIPATED. HAVE SEEN SOME INTERESTING
CONVECTIVE/VELOCITY STRUCTURES ON OCCASION...AS STRONGER AREAS OF
CONVECTION TAP INTO EXTREMELY HIGH STORM RELATIVE HELICITY VALUES.
WHILE TORNADO AND WIND RISK CERTAINLY ISN'T ZERO...POTENTIAL FOR
ANY SORT OF WIDESPREAD SEVERE WEATHER EVENT IS DECREASING RAPIDLY.
STRONG/SEVERE CONVECTION THAT FORMS WILL LIKELY BE RATHER SHORT
LIVED AND LOCALIZED IN NATURE.

WITH ALL THAT IN MIND...AND AFTER CONSULTATION WITH SPC...HAVE
CANCELED THE TORNADO WATCH FOR THE FOUR WESTERN MOST COUNTIES THAT
WERE INCLUDED. THE WATCH REMAINS IN EFFECT FOR STONE/CHRISTIAN
COUNTIES AND POINTS EAST...MAINLY DUE TO CONCERNS SURROUNDING
CONVECTION IN ARKANSAS.

BOXELL

&&

.DISCUSSION...

MAIN FOCUS IN THIS FORECAST PACKAGE WILL CONTINUE TO DEAL WITH
SEVERE WEATHER POTENTIAL THIS EVENING INTO FRIDAY MORNING.

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...

CURRENTLY...CLOSED UPPER LEVEL LOW HAS PUSHED INTO WESTERN KANSAS
THIS AFTERNOON WITH THE ASSOCIATED SURFACE LOW LIFTING NORTH ACROSS
CENTRAL KANSAS. A DRY LINE EXTENDS TO THE SOUTH FROM THE AREA OF
LOW PRESSURE THROUGH CENTRAL OKLAHOMA INTO SOUTHERN TEXAS. STORMS
HAVE DEVELOPED NORTH OF THE LOW PRESSURE AND WILL CONTINUE TO PUSH
NORTH INTO NEBRASKA AND NOT AFFECT THE AREA.

AHEAD OF THIS SYSTEM STRONG MOISTURE ADVECTION IS UNDER WAY WITH
DEWPOINTS IN THE MID 50S INTO NORTHERN KANSAS...WITH LOW TO MID 60
DEWPOINTS PUSHING INTO CENTRAL OKLAHOMA. INSTABILITY IS INCREASING
ACROSS OKLAHOMA WITH MLCAPES OF 1500 TO 2500 J/KG. THE CAP IS
REALLY WEAKENING ACROSS OKLAHOMA AS HEIGHT FALLS SPREAD OVER THE
AREA AHEAD OF THE UPPER LEVEL LOW. EXPECT RAPID STORM DEVELOPING
ACROSS SOUTH CENTRAL KANSAS TO THE SOUTH THROUGH CENTRAL OKLAHOMA
INTO NORTH TEXAS BETWEEN 3 AND 5 PM. VERY STRONG WIND SHEAR AND
THE WIND FIELDS WOULD SUPPORT DISCRETE SUPERCELLS DEVELOPING AS A
BROKEN LINE AHEAD OF THE DRY LINE. THE STORM MOVEMENT OF THIS
ACTIVITY WILL BE TO THE NORTHEAST...WITH THE LINE MOVING TO THE
EAST.

INSTABILITY WILL CONTINUE TO INCREASE TO THE EAST INTO EXTREME
SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THIS EVENING AS MOISTURE
CONTINUES TO SPREAD NORTH INTO THE AREA. EXPECT THE ACTIVITY ACROSS
OKLAHOMA TO BEGIN TO SPREAD INTO EXTREME SOUTHEAST KANSAS AND FAR
SOUTHWEST MISSOURI OR ALONG AND SOUTHWEST OF A NEVADA TO
CASSVILLE LINE BETWEEN 6 AND 9 PM THIS EVENING WITH THE WIND
FIELDS CONTINUING TO SUPPORT THE SUPERCELLULAR STORM MODE. ALL
STORM MODES WILL BE POSSIBLE INCLUDING THE POTENTIAL FOR
TORNADOES. VERY STEEP LAPSE RATES AND SIGNIFICANT INSTABILITY IN
THE HAIL GROWTH ZONE...WITH VERY LARGE HAIL UP TO THE SIZE OF
BASEBALLS POSSIBLE.

LATER THIS EVENING INTO THE OVERNIGHT HOURS IF AN OUTFLOW BOUNDARY
CAN DEVELOP WOULD EXPECT THE STORMS TO BECOME MORE LINEAR ALONG
THIS BOUNDARY. DO NOT FEEL THE DRY LINE WILL PUSH EAST SLOW
ENOUGH THAT THE STORMS SHOULD REMAIN NORTH OF IT. HOWEVER...WOULD
NOT RULE OUT SOME DISCRETE CELLS REMAINING POSSIBLE ACROSS SOUTHERN
MISSOURI INTO THE OVERNIGHT. IF A LINE DOES DEVELOP...LOW LEVEL
WIND FIELDS WOULD INDICATE A LINE OF STORMS REMAINING IN BALANCE
AND PUSHING ACROSS THE ENTIRE AREA. ONCE THIS OCCURS THE STORM
MODE WILL TRANSITION TO MORE OF A DAMAGING WIND RISK...HOWEVER
ISOLATED TORNADOES AND LARGE HAIL WILL REMAIN POSSIBLE WITHIN THE
LINE AND WITH ANY STORMS AHEAD OF THE LINE MAINLY ACROSS SOUTHERN
MISSOURI AS STRONG WIND SHEAR WILL REMAIN OVER THE AREA.
HOWEVER...IF A LINE DOES NOT DEVELOP...STORMS MAY WEAKEN OVERNIGHT
AS THEY APPROACH THE HIGHWAY 65 CORRIDOR...BUT COULD INTENSIFY AS
THEY PUSH INTO THE EASTERN OZARKS AS MOISTURE CONTINUES TO STREAM
NORTH INTO THESE AREAS OVERNIGHT.

THERE WILL ALSO BE THE RISK FOR HEAVY RAINFALL AND LOCALIZED FLASH
FLOODING MAINLY ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
ESPECIALLY WHERE ANY TRAINING OF STORMS CAN OCCUR.

EXPECT THE STORMS TO PUSH EAST OF THE AREA EARLY FRIDAY MORNING.
THERE WILL REMAIN A WIND THREAT INTO FRIDAY MORNING. THESE STORMS
WILL OUTRUN THE DRY LINE...WITH THE DRY LINE SLOWLY PUSHING
ACROSS THE AREA TONIGHT INTO FRIDAY MORNING. WILL HAVE WATCH WHERE
THE DRY LINE LINE WILL BE LATE FRIDAY MORNING INTO THE EARLY
AFTERNOON...AS STORMS SHOULD DEVELOP ALONG IT AS INSTABILITY
INCREASES ACROSS THE AREA. THEREFORE...THERE WILL BE THE POTENTIAL
FOR STRONG TO SEVERE STORMS MAINLY EAST OF HIGHWAY 63 FRIDAY
MORNING INTO THE EARLY AFTERNOON HOURS...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY RISK. THIS ACTIVITY SHOULD QUICKLY PUSH
OFF TO THE EAST OF THE AREA AFTER IT DEVELOPS.

THE UPPER LEVEL LOW WILL SLOWLY PUSH THROUGH THE AREA INTO
SATURDAY...WITH WRAP AROUND RAIN POSSIBLE INTO SATURDAY MORNING.
COLDER AIR WILL SPREAD INTO THE AREA BEHIND THIS SYSTEM WITH LOWS
IN THE MID TO UPPER 30S POSSIBLE FRIDAY NIGHT.

WISE

LONG TERM (SUNDAY THROUGH THURSDAY)...

ZONAL PATTERN IS EXPECTED TO SET UP THROUGH THE PERIOD WITH MODELS
DEPICTING MANY CHANCES OF CONVECTION IN THE MONDAY THROUGH THURSDAY
TIMEFRAME.  THE MOST SIGNIFICANT SHORTWAVE LOOKS TO ARRIVE IN THE
TUESDAY INTO WEDNESDAY TIMEFRAME WHERE WE HAVE PLACED THE HIGHEST
POPS FOR NOW.

&&

.AVIATION...

FOR THE 06Z TAFS...

MESSY CONDITIONS CONTINUE AT ALL TERMINALS THIS EVENING...WITH
TSRA MOVING EAST ACROSS THE REGION. TSRA SHOULD BEGIN TO SLOWLY
COME TO AN END OVERNIGHT FROM WEST TO EAST. WHILE TSRA
PERSISTS...IFR CONDITIONS WILL BE POSSIBLE IN THE HEAVIEST
THUNDERSTORMS.

MVFR CIGS WILL REMAIN POSSIBLE THROUGH THE DAY ON FRIDAY...AS A
DEEP UPPER LEVEL LOW SLOWLY ROTATES ACROSS THE AREA. CAN'T RULE
OUT OCCASIONAL IFR CIGS...THOUGH CONFIDENCE REMAINS TOO LOW TO
INCLUDE IN TAFS ATTM. WINDS WILL ALSO BE GUSTY FROM THE WEST ON
FRIDAY.

BOXELL

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 15, 1:49 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
149 AM CDT FRI APR 15 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-160700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
149 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  A LARGE AREA OF RAIN AND THUNDERSTORMS WILL CONTINUE TO PUSH
  EAST ACROSS SOUTH AND SOUTH CENTRAL MISSOURI THROUGH DAYBREAK.
  WHILE AN ISOLATED STRONG TO SEVERE STORM CAN NOT BE RULED
  OUT...THE RISK FOR SEVERE WEATHER APPEARS TO HAVE WANED
  CONSIDERABLY. MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL
  RESULT IN A LIMITED RISK FOR LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS MAY LINGER ACROSS CENTRAL AND SOUTH CENTRAL
  MISSOURI FRIDAY MORNING INTO EARLY FRIDAY AFTERNOON. A FEW
  STRONG TO SEVERE STORMS WILL STILL BE POSSIBLE EAST OF A ROLLA
  TO SALEM TO WINONA LINE THROUGH THE EARLY AFTERNOON HOURS ON
  FRIDAY. OTHERWISE...SMALL HAIL AND CLOUD TO GROUND LIGHTNING
  STRIKES WILL BE THE MAIN THREATS WITH ANY STRONGER STORMS.

  NON THUNDERSTORM WIND GUSTS OVER 30 MPH WILL BE POSSIBLE ON
  FRIDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS.

  THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE OUTLOOK
  AREA FROM LATE MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH
  DAYBREAK. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE
  WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN
  SPRINGFIELD.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Local storm report, Apr 14, 8:45 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     HAIL             4 W ANDERSON            36.65N 94.52W
04/14/2011  M1.00 INCH       MCDONALD           MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Apr 14, 8:59 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HAIL             GOODMAN                 36.74N 94.40W
04/14/2011  M1.50 INCH       MCDONALD           MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Apr 14, 9:02 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             1 N ANDERSON            36.67N 94.44W
04/14/2011  M1.00 INCH       MCDONALD           MO   PUBLIC

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:08 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton67 min
Apr 14, 8:13 PM CDTSevere Thunderstorm WarningSGFJasper, Newton16 min
Apr 14, 8:16 PM CDTTornado WarningSGFMcDonald, Newton44 min
Apr 14, 8:54 PM CDTTornado WarningSGFMcDonald, Newton51 min
Apr 14, 8:56 PM CDTSevere Thunderstorm WarningSGFJasper, Newton49 min
Apr 14, 9:24 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence32 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.